Uniform value in recursive games
Eilon Solan () and
Nicolas Vieille ()
Post-Print from HAL
Abstract:
We address the problem of existence of the uniform value in recursive games. We give two existence results: (i) the uniform value is shown to exist if the state space is countable, the action sets are finite and if, for some $a>0$, there are finitely many states in which the limsup value is less than $a$; (ii) for games with nonnegative payoff function, it is sufficient that the action set of player 2 is finite. The finiteness assumption can be further weakened.
Keywords: Stochastic games; value; uniform value (search for similar items in EconPapers)
Date: 2002-11-01
References: Add references at CitEc
Citations: View citations in EconPapers (9)
Published in The Annals of Applied Probability, 2002, Vol.12,n°4, pp.1185-1201. ⟨10.1214/aoap/1037125859⟩
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
Working Paper: Uniform Value in Recursive Games (2000) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:hal-00465002
DOI: 10.1214/aoap/1037125859
Access Statistics for this paper
More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().